# SDR RAIA00304107

- Difficulty date: April 8, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 9,726 hours, 10,074 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: O-Ring
- Part number: SU2226
- Condition: Deteriorated
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL- BLEED NR 1 LEAK WARNING INDICATION.  MAINTENANCE REMOVED AND REPLACED O-RING AT NR 1 ENGINE BLEED AIR VALVE, OPS AND LEAK CHECK OK.
